Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dry throat, fatigue, breathlessness. Causes?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
I have constantly felt tired for the last 5 months or so even if I get a good nights sleep . I used to train 4 to 5 times a week and was in good health, and am unable to do so now as it leaves me shattered. If I climb up stairs I am slightly breathless and find it difficult to talk for a short while and my throat currently feels a dry all of the time - any ideas as it is hugely frustrating
Posted Sat, 28 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for your query.

1. Feeling constantly tired even after a good night's sleep may be due to Sleep Apnea Syndrome (commonly known as snoring). This requires investigations such as a sleep study and an endoscopy.

2. Nasal obstruction may lead to a dry mouth and breathlessness. All patients of breathlessness on exertion need to exclude cardiac and respiratory problems.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor